# SDR CALA2023071902273

- Difficulty date: July 17, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N14704
- Make and model: Boeing 737724
- Aircraft serial: 28765
- Aircraft time: 78,951 hours, 28,128 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5700
- Condition: Damaged
- Location: Sta. 986.5
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFER EVALUATION OF AFT WET AREA FLOOR BEAM AT STA. 986.5, FOUND OUT OF LIMITS AND REQUIRE REPLACEMENT (REF: AAR NR 99977445) REMOVED & REPAIR OF AFT WET AREA FLOOR BEAM AT STA 986.5 IAW 737 -700 SRM 53-70-51-2R-4. THIS REPAIR IS A CATEGORY A. NO INSPECTI ON INTERVALS REQUIRED (WORK ACCOMPLISHED BY V939602 & AAR QC A-54 V918832)
